Über Gitterpunkte auf gewissen Flächen.

Wolfgang M. Schmidt

Monatshefte für Mathematik (1964)

  • Volume: 68, page 59-74
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schmidt, Wolfgang M.. "Über Gitterpunkte auf gewissen Flächen.." Monatshefte für Mathematik 68 (1964): 59-74. <http://eudml.org/doc/177239>.

author = {Schmidt, Wolfgang M.},
journal = {Monatshefte für Mathematik},
keywords = {number of lattice points on surfaces},
pages = {59-74},
title = {Über Gitterpunkte auf gewissen Flächen.},
url = {http://eudml.org/doc/177239},
volume = {68},
year = {1964},

AU - Schmidt, Wolfgang M.
TI - Über Gitterpunkte auf gewissen Flächen.
JO - Monatshefte für Mathematik
PY - 1964
VL - 68
SP - 59
EP - 74
KW - number of lattice points on surfaces
UR - http://eudml.org/doc/177239
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.